# SDR CALA2023041901156

- Difficulty date: April 17, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N13138
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 30351
- Aircraft time: 85,724 hours, 20,350 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Beam
- Part number: 141N293123
- Condition: Corroded
- Location: Sta 324
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) MAIN CABIN FLOOR BEAM STA 324 RBL 45 UPPER SURFAC E CORRODED.  TRANSCRIBED FROM HAECO GSO NR 9280358. HAECO GSO MECH V900838 INSP QC204 REPAIRED STA 324 UPPER 7 CHORD IAW B757-200 SRM 53-10-08-2R-1 RE PAIR 1 FIG 201  THIS IS A CATEGORY B REPAIR. INSPECTION THREHOLD 37,500 FLIGHT CYCLES AFTER AIRPLANE DELIVERY OR 12,000 FLIGHT C YCLES AFTER REPAIR, WHICH EVER COMES LATER.
